# SDR AALA201708309012

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 13,967 hours, 2,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8807
- Condition: Low Pressure
- Location: Door Assist
- Part time: 13,967 hours, 2,216 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK THE L2 DOOR PRESSURE ON CIDS PANEL.  SERVICED L2 DOOR ASSIST BOTTLE.
